EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Back to Search Results |
| Model Number |
320-01-38 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Medical device site infection (4845)
| Date of Event |
05/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, the patient had an initial right tsa on (b)(6) 2023.The patient developed a prosthetic joint infection and was revised on (b)(6) 2023.Everything was removed to treat the infection.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
Pending investigation.D10: a180830 300-01-09 - equinoxe, humeral stem primary, press fit 9mm.A311872 320-10-00 - equinoxe reverse tray adapter plate tray +0.A227692 320-15-04 - rs glenoid plate post aug, 8 deg, right.A261875 320-15-05 - eq rev locking screw.A230032 320-20-00 - eq reverse torque defining screw kit.S374723 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.A172477 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.S287597 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.S392607 320-38-00 - equinoxe reverse 38mm humeral liner +0.A290051 321-52-10 - 3.2mm k-wire, thd, short 2 k-wires per pack.A287545 531-55-88 - ergo gps 3.2mm drill kit sterile.A295178 531-78-20 - shouldr gps hex pins kit.2030922064 a10012 - gps implant kit v2.
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, d1, d8, f6, g4, h4, h6 - health effect - clinical code, health effect - impact code, type of investigation, investigation findings, investigation conclusion and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined; however, may have resulted from the patient¿s underlying condition.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.